# SDR AALA202106259003

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 58,657 hours, 33,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT AFT FORWARD FACING FLIGHT ATTENDANT JUMPSEAT (SEAL BROKEN). REPLACED FLASHLIGHT BATTERY AT FORWARD FACING AFT JUMPSEAT, AND REPLACED SEAL.
